# SDR IPXA2018072532053

- Difficulty date: July 17, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 46,120 hours, 14,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, CRACK ON FUSELAGE SKIN AT STA 1725.5, S-7R. REPAIR IAW EO B767-5330-24301-E AND SRM 53-80-01 REPAIR 5 DETAIL III REV 71.00.
